Answered by: Dr Sri Viknarajan
It is already 3 days since I’ve got this diarrhea and this is the first time I’m having watery diarrhea which is very painful as I need to go to the bathroom more than 5 times a day. I went to doctor and took medicine. But, if I took too much medicine, it will cause problem to my stomach. Now I am still having watery diarrhea with stomach pain. Please advise.
Hello! Thank you for your query.
We understand that you are having watery diarrhoea of about 5 times a day and stomach ache for 3 days, have had medicine from a doctor but no improvement yet. We will try to help you.
For your information, your symptoms may have several causes, such as:
To find out the cause for your symptoms, you may need to refer this mater to a doctor for further examinations and investigations. A relevant history may be required as well to find out the exact diagnosis, so that a proper explanation and treatment plan can be discuss.
Meanwhile, you should also avoid greasy, oily and fried foods, meat, milk products and caffeinated beverages such as coffee and tea. You may try to consume foods like porridge, soup, eggs, vegetables, and fruits, drinking plain water or 100 plus for now to avoid further burden to your bowel.
You may contact us for an online consultation for further information and assistance as well.
Thank you, we hope our answer has been helpful.